# SDR 99ZZZX3397

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407T
- Make and model: Beech 95-C55
- Aircraft serial: TE231
- System (JASC): 2210 · Autopilot System
- Part: Autopilot
- Part number: 5TEC
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

WHILE IN HEADING MODE, AUTOPILOT WENT INTO A 30 DEGREE RIGHT TURN, UN-COMMANDED.  ALSO, THE DISCONNECT BUTTON HAD NO EFFECT (IT WOULD NOT DISCONNECT).  IT WAS NECESSARY TO SHUT OFF POWER TO APPROACH TO DISCONNECT CONTROL LOAD.
